# SDR SIMA20150708007

- Difficulty date: July 8, 2015
- Submitted: July 9, 2015
- Operation: Air carrier
- Aircraft: N697AB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500875
- Aircraft time: 27,856 hours, 23,091 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Cut
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRES AT FRAME 25, STRINGER 15L ARE CUT.  REPAIRED FRAME 25 FLOOR PROXIMITY LIGHT WIRES, W192-8680-22 & W192-8681-22, IAW SWPM 20-00-03, 20-00-05, 20-21-00 & AWM 91-10-02.
